教師資料查詢 | 類別: 期刊論文 | 教師: 錢傳仁CHYAN CHUAN-JEN (瀏覽個人網頁)

標題:A model of proliferating cell populations with correlation of mother-daughter mitotic times.
學年80
學期1
出版(發表)日期1991/12/01
作品名稱A model of proliferating cell populations with correlation of mother-daughter mitotic times.
作品名稱(其他語言)
著者Chyan, Chuan-jen; Webb, G. F.
單位淡江大學數學學系
出版者Heidelberg: Springer
著錄名稱、卷期、頁數Annali Di Matematica Pura Ed Applicata 158(1), pp.1-11
摘要A kinetic model of proliferating cell populations is studied. The model features the correlation of mother-daughter mitotic times. The model is analysed by means of the theory of strongly continuous semigroups of linear operators. A connection is made between the asymptotic behavior of solutions and the spectral properties of the infinitesimal generator. It is proved that the solutions of the model have the property of asynchronous exponential growth.
關鍵字
語言英文
ISSN0373-3114;1618-1891
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別DEG
公開徵稿
出版型式紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!